# SDR 2011F00082

- Difficulty date: February 25, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N660AF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5025
- Aircraft time: 5,586 hours, 5,031 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 4306803560090601
- Part serial: 251
- Condition: Failed
- Part time: 3 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THROTTLE QUADRANT WAS REPLACED DURING MAJOR MX DUE TO FAILURE OF THE TAKEOFF CONFIGURATION WARNING TO OPERATE PROPERLY.  THE REPLACEMENT QUADRANT LASTED ONLY 4.7 FLIGHT HRS AND 3 LANDINGS BEFORE IT FAILED FOR THE SAME DISCREPANCY.  THE REPLACEMENT QUADRANT HAD BEEN REPAIRED UNDER PO 58000229522.  A REVIEW OF THIER SERVICE MEMORANDUM SHOWED THAT THE QUADRANT WAS SENT IN BY THE PREVIOUS OPERATOR FOR THE TAKEOFF CONFIGURATION WARNING BEING INTERMITTENT AND THAT MFG COULD NOT CONFIRM THE COMPLAINT.  OTHER MX WAS DONE TO THE QUADRANT AND IT WAS RELEASED TO SERVICE.  IT APPEARS THAT A BETTER JOB COULD HAVE BEEN DONE DURING THE FINAL INSP PRIOR TO RETURN TO SERVICE.
